# SDR DALA2023051803966

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N358DN
- Make and model: Airbus A321-211
- Aircraft serial: 8316
- Aircraft time: 13,958 hours, 6,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK. FOUND EPSU (11WL) EXT L AND BATT/EPSU ( 12WL) EXT R CLASS 1 FAULTS. REMOVED AND REPLACED EPSU (11WL) AND BATTERY PER A321 AMM 33-51. REMOVED AND REPLACED EPSU BATTERY (12WL) PER A321 AMM 33-51. OPS GOOD. POWER SUPPLY, E OFF 34-3351-9-0001 59416 ON 33-3351-9-0002 52333. (LP# 9345292)
